# SDR AALA2020051429002

- Difficulty date: May 12, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 20,433 hours, 7,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R2 DOOR, OVERWING SLIDE PRESSURE LOW (CIDS PANEL).  CHARGED DOOR ASSIST BOTTLE PER AMM 52-22-00, OKAY FOR SERVICE.
